# SDR UALA2011062203058

- Difficulty date: June 21, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 62,270 hours, 22,883 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 80316301
- Part serial: 1880
- Condition: Faulty
- Location: Cockpit Oxygen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW O2 AT 1260 PSI.  WHEN TESTING EITHER CAPTAIN'S OR 1ST OFFICER'S OXY MASK, PRESSURE DROPPED 80 - 100 PSI.  REPLACED CREW OXY REGULATOR, OPS NORMAL.
